# SDR CA961114003

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: R/H Mlg Dwn Lock
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH RH MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED. EMERGENCY PROCEDURE LANDING CARRIED OUT. MAINTENANCE CHECK REVEALED DOWN LOCK SWITCH FAILED IN OPEN POSITION. WIRES ON DOWN LOCK SWITCH CONNECTED TO SPARE CONTACTS AND LANDING GEAR OPERATION CHECKED SERVICEABLE. SWITCH TO BE REPLACED WHEN PART AVAILABLE.
